en
Scientific article
Open access
English

The homotopy classes of continuous maps between some non-metrizable manifolds

ContributorsBaillif, Mathieu
Published inTopology and its applications, vol. 148, no. 1/3, p. 39-53
Publication date2005
Abstract

Let R be Alexandroff's long ray. We prove that the homotopy classes of continuous maps R^n o R are in bijection with the antichains of P({1,...,n}). The proof uses partition properties of continuous maps R^n o R. We also provide a description of $[X,R]$ for some other non-metrizable manifolds X.

Keywords
  • Homotopy
  • Longline
  • Nonmetrizable manifolds
Classification
  • arxiv : math.GN
Citation (ISO format)
BAILLIF, Mathieu. The homotopy classes of continuous maps between some non-metrizable manifolds. In: Topology and its applications, 2005, vol. 148, n° 1/3, p. 39–53. doi: 10.1016/j.topol.2004.06.011
Main files (1)
Article
accessLevelPublic
Identifiers
ISSN of the journal0166-8641
1204views
199downloads

Technical informations

Creation10/20/2010 10:16:00 AM
First validation10/20/2010 10:16:00 AM
Update time03/14/2023 4:07:55 PM
Status update03/14/2023 4:07:55 PM
Last indexation02/12/2024 7:26:46 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack